Scholion.ai

Approximate tests and interval estimation of the common relative risk in the combination of 2×2 tables

JOHN J. GART

Biometrika · 1985 · Volume 72 · Issue 3

DOI: 10.1093/biomet/72.3.673

Abstract

Consider two matched series of binomial variates whose relative risks are assumed to take the constant value Φ. Using score statistics based on the likelihood, we derive approximate interval estimates of Φ as well as tests of Φ = 1 and of the assumption of homogeneity of Φ over the tables. The methods are applied to a numerical example.

Enable JavaScript for citation tools and additional paper interactions.